I'm on a lot of psychiatric medications (I think I'm overmedicated). I was wondering if anyone else ever had crazy withdrawal problems with Ativan (Lorazepam) even if they only skipped one single day? I do. Sometimes I'll go to the pharmacy to pick up my Ativan and they'll tell me it's too early to get them again (don't know how that could be), and I don't have it for a day. Of course, I call my psychiatrist right away to call it in, but he's a procrastinator and often won't do it until the next day.
So anyway, I get what I think is called Tardive Dyskenesia (sp?). i read about it on the web, and my therapist mentioned it, but not for this medication. My mom usually notices that I frown a lot (uncontrollably) in early stages, and I have a tremor. later on I move my head and limbs uncontrollably (I usually hide in in my bedroom around that time. Don't want to upset/worry anyone). It goes away a while after I have taken my Ativan again.
Has anyone else ever had this withdrawal symptom? I read somewhere that if not treated promptly, it can be permanent. Is that true?
After experiencing that about oh... 2 times,. I make darn sure I have an adequate supply of Ativan AND a script with me!